MathSciNet Relay Station
MathSciNet bibliographic data
MR952084 (89h:68089) 68Q45 (18B40)
Pin, Jean-Eric; Straubing, Howard; Thérien, Denis Locally trivial categories and unambiguous concatenation. J. Pure Appl. Algebra 52 (1988), no. 3, 297–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement